# SDR SWAA2023121330340

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8780Q
- Make and model: Boeing 737-8
- Aircraft serial: 67753
- Aircraft time: 3,326 hours, 1,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GROUND ILLUMINATION EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED BATTERY PACK AND BATTERY POWER SUPPLY AT POSTION (M1670) PER AMM 33-51-06; OPS CHECK GOOD.
